Fountain Valley News - Your Hometown Community Newspaper

Insomnia one of many side effects from taking Prednisone

 

Last updated 9/9/2020 at 2:45pm



DEAR DR. ROACH: I was prescribed prednisone 5 mg twice daily, but I had insomnia, itching and hot flashes from it. I stopped after four days but am still suffering from sleeplessness. Has the prednisone had a permanent effect on my body? -- J.W.S.L.

ANSWER: Prednisone, a powerful anti-inflammatory and immune system-inhibiting steroid, has many side effects on the body, especially insomnia. Hot flashes and itching are uncommon side effects.

Insomnia is more common when prednisone is taken twice daily. Anytime a person gets insomnia, it can create a situation where they become worried about s...



For access to this article please sign in or subscribe.



 

Reader Comments
(0)

 
 

Powered by ROAR Online Publication Software from Lions Light Corporation
© Copyright 2020